jump to last post 1-6 of 6 discussions (6 posts)

Would you take meds for something that makes you feel bad in other ways?

  1. mikielikie profile image66
    mikielikieposted 7 years ago

    Would you take meds for something that makes you feel bad in other ways?

  2. thedizzle profile image60
    thedizzleposted 7 years ago

    Unfortunately, people do this all the time with prescription medication... Although the option is not always available, it is better to take the steps necessary to live a healthy life early on, allowing yourself to avoid having to take medications of this type as you get older.

  3. U Neek profile image75
    U Neekposted 7 years ago

    Cancer patients do it all the time. What choice do they have?

  4. RandomLife profile image60
    RandomLifeposted 7 years ago

    I think there are times when we need certain medications even though they may make us feel bad in other ways. I am all for natural things like juicing if it helps what you're trying to address. I use radish juice to treat my thyroid and have cut my meds in less than half so far in my transition from synthetic thyroid to helping my body actually produce it on it's own. It has taken a lot of research on my part and there are other medications that I would love to get the right combination of vitamins and healthy eating to replace them. It's a process. If you would like to read my story about Juicing Thyroid and Weight Loss feel free to check out my own recipe that many books and other sources have helped me to create. http://hubpages.com/hub/Hypothyroidism- … nd-Juicing

  5. Craan profile image67
    Craanposted 7 years ago

    My quest in life is to take the smallest possible meds as possible. I would not ever take a med that made me feel bad in other ways. I strive to live as natural as possible. This means eating whole foods and exercising along with moderating my stress level.

  6. ChristineVianello profile image60
    ChristineVianelloposted 7 years ago

    Ha there are so many different medications out there with so many side effects that cause more symptoms then imaginable! If I have a headache and a doctor give me something that causes diahrrea, vomiting, nasuea, dizzyness, skin irritation; I think Ill stick with my headache.